HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 6, Zoology  >
Vol. III. No. 4 >

SOME TUBICOLOUS ANNELIDS FROM HOKKAIDO (With 11 Text-figures)

Files in This Item:
3(4)_P233-246.pdf595.87 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/26971

Title: SOME TUBICOLOUS ANNELIDS FROM HOKKAIDO (With 11 Text-figures)
Authors: OKUDA, Shiro Browse this author
Issue Date: Dec-1934
Publisher: 北海道帝國大學
Journal Title: 北海道帝國大學理學部紀要
Journal Title(alt): JOURNAL OF THE FACULTY OF SCIENCE HOKKAIDO IMPERIAL UNIVERSITY Series VI. Zoology
Volume: 3
Issue: 4
Start Page: 233
End Page: 246
Type: bulletin (article)
URI: http://hdl.handle.net/2115/26971
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 6, Zoology > Vol. III. No. 4

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University